# SDR DL72S951548

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Boeing 727232
- Aircraft serial: 21582
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 651622296
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON SHOP INSPECTION, 4TH RIB FROM INBOARD FOUND CRACKED, RT WING NR 6 L/E SLAT.  REPAIRED PER SRM 57-54-00.
